# SDR FDEA2018071651715

- Difficulty date: July 15, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 3,405 hours, 1,442 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG FUEL FILTER ICAS ALERT CAME ON TWICE AT 25,000 FEET LEAVING MEM. REMOVED AND INSPECTED LT ENG FUEL FILTER PER AMM REF 73-11-02-6. NO CONTAMINATION FOUND. PER FIM REF 73-11 FAULT TREE 803, THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH SHOULD BE REPLACED. REMOVED AND REPLACED NR 1 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01-4. REPLACED NR 1 ENG FUEL FILTER ELEMENT REF AMM 73-11-02-4. LEAK CHECK GOOD. LEAK CHECK FOR THE DIFFERENTIAL PRESSURE SWITCH ALSO GOOD. RAN THE NR 1 ENG AT HIGH PWR PER JRH 7, NO FUEL FILTER CLOG EICAS ALERTS. A/C OK FOR SERVICE.
